# SDR SWAA2021032257183

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWE EMERGENCY EXIT LIGHT HAS 1 BURNT SEGMENT. / REPLACED BURNT OUT SEGMENT ON R/H OWE EMERGENCY EXIT LIGHT WITH NEW SEGMENT IAW AMM 33-51-01-960-801 FUNCTIONAL TEST GOOD
